# SDR YENA2023041400403

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 5,964 hours, 870 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Controller
- Part number: 74434112
- Part serial: 7443411N00518
- Condition: Failed
- Location: Fuel
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2104, BOS-LGW. (ETOPS) 'PIREP: PERSISTENT FUEL ACT XFR FAULT. ( AUTO TRANSFER SYSTEM (ACT) 1), 2) ADDITIONAL CENTER TANK(S) (ACT).  REF TSM 28-46-15, ASM 28-46-01 AND AWM 28-46-19, REMOVED AND REPLACED AFMC (FIN 2QN)  IAW 28-51-35 AND HI LVL SNSR ACT1 SEL SW (FIN72QJ1) IAW ESMP 20-45-21. AS A PRECAUTIONARY /T/SHOOTING PER LEADERSHIP REQUEST. TEST OF THE HI LVL SNSRS ACCOMPLISHED IAW 28-46-00, ALL OPS CHK OKAY.
